IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 24, 2010, Fasc. 3-4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1337

Title: Integral Representations of the Logarithmic Derivative of the Selberg Zeta Function
Authors: Gušić, Dženan
Keywords: Selberg Zeta Function
Selberg Trace Formula
Degenerating Hyperbolic Manifolds
Issue Date: 2010
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 24, Fasc 3-4 (2010), 243p-251p
Abstract: We point out the importance of the integral representations of the logarithmic derivative of the Selberg zeta function valid up to the critical line, i.e. in the region that includes the right half of the critical strip, where the Euler product definition of the Selberg zeta function does not hold. Most recent applications to the behavior of the Selberg zeta functions associated to a degenerating sequence of finite volume, hyperbolic manifolds of dimension 2 and 3 are surveyed. The research problem consists in extending this kind of integral representations to the setting of the locally symmetric spaces of rank 1.
Description: AMS Subj. Classification: MSC2010: 11F72, 11M36, 58J37
URI: http://hdl.handle.net/10525/1337
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 24, 2010, Fasc. 3-4

Files in This Item:

File Description SizeFormat
mb-vol24-fasc34-2010-243p-251p.pdf172.42 kBAdobe PDFView/Open

 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback